PSEUDODUALITY AND COMPLEX GEOMETRY IN SIGMA MODELS


Sarisaman M.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.10, no.7, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 7
  • Publication Date: 2013
  • Doi Number: 10.1142/s0219887813500345
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We study the pseudoduality transformations in two-dimensional N = (2, 2) sigma models on Kahler manifolds. We show that structures on the target space can be transformed into the pseudodual manifolds by means of (anti) holomorphic preserving mapping. This map requires that torsions related to individual spaces and riemann connection on pseudodual manifold must vanish. We also consider holomorphic isometries which puts additional constraints on the pseudoduality.